# SDR ASAA1047219

- Difficulty date: December 16, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR WEB IS CRACKED AT A FASTENER HOLE FS 1016 AND LBL 38.  REPAIRED WEB.
